# SDR HNAA2012100100990

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320701125SP
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AT RIGHT OTBD SEAT TRACK AT BS 424.  SEAT TRACK OUT OF LIMITS IAW RD8-53-1342.  REMOVED & INSTALLED NEW SEAT TRACK IAW DWG 85320777.
